MAUDE Adverse Event Report: ICU MEDICAL, INC LEVEL 1 HIGH FLOW WARMER; DEVICE, WARMING. BLOOD AND PLASMA

ICU MEDICAL, INC LEVEL 1 HIGH FLOW WARMER; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that with the device the part where the gas-vent filter and the blood transfusion route (a tubing) were connected was leaking.There was patient involvement, and no patient harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Investigation summary: there were photographs for review.The customer provided these photos above for evaluation.In the image it showed a di-60 set.It¿s not possible to see the failure mode ¿leaking¿ reported in the complaint.According to the visual inspection the failure mode reported in the complaint was not confirmed.No root cause established.A device history record could not be completed as no lot number was received.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.Device evaluation: one used device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed and device was found leaking.The leak is due to insufficient solvent coverage error during assembly.

Brand Name
LEVEL 1 HIGH FLOW WARMER
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL, INC
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20033058
Report Number9617604-2024-00672
Device Sequence Number6423797
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDI-60HL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/06/2024
09/23/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/01/2024
10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown